# SDR CALA2021121002309

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: BAC1500510147470
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL AREAS ON FLOOR BEAM STA 986.5 STARTS FROM L EFT THRU RIGHT SIDE IN AFT CABIN (REF. AAR NR 9917112). REPAIRED FLOOR BEAM BS 986.5 IAW B737-800 SRM 53-70-51-2R REP 4 SEC 47. (WORK ACCOMPLISHED BY V916729 AND AAR QC V895387).
